# SDR WRLA20090926234

- Difficulty date: September 26, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC0293507
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND CRACK ON THE LT WING FIXED INNER T/E LOWER BEAM, STA XW200,L=14 .  JOB COMPLETED IAW EI NR W2009A57B-1122 REV00 AND REV01.
